In the present paper, making a connection between some subclasses of univalent functions of complex order and Poisson distribution series, we give some conditions for Poisson distribution series belonging to these subclasses.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
Nasr, M.A., Aouf, M.K.: Starlike functions of complex order. J. Natl. Sci. Math. 25, 1–12 (1985)
Wiatrowski, P.: The coefficients of a certain family of holomorphic functions. Zesz. Nauk. Uniw. Lodz Nauk. Mat.-Przyrod (Ser.II) 39, 75–85 (1971)
Aouf, M.K.: Some subordinations results for certain subclasses of starlike and convex functions of complex order. Acta Univ. Apulensis 35, 101–110 (2013)
Altintaş, O., Özkan, Ö.: Starlike, convex and close-to-convex functions of complex order. Hacet. Bull. Nat. Sci. Eng. Ser. B 28, 37–46 (1999)
Altintaş, O., Özkan, Ö., Srivastava, H.M.: Neighorhoods of a class of analytic functions with negative coefficient. Appl. Math. Lett. 13(3), 63–67 (2000)
Porwal S.: An application of a Poisson distribution series on certain analytic functions. J. Complex Anal. 2014, 1–3, Article ID 984135 (2014)
Porwal, S., Kumar, M.: A unified study on starlike and convex functions associated with Poisson distribution series. Afr. Mat. 27, 1021 (2016). https://doi.org/10.1007/s13370-016-0398-z
Halim, S.A.: On a class of functions of complex order. Tamkang J. Math. 30(2), 147–153 (1999)
Owa S.: Notes on starlike, convex, and close-to-convex functions of complex order. In: Srivastava, H.M., Owa, S. (Eds.) Univalent Functions, Fractional Calculus, and Their Applications, pp. 199–218, Halsted Press (Ellis Horwood Limited, Chichester). John Wiley and Sons, New York (1989)
Murugusundaramoorthy, G., Vijaya, K., Porwal, S.: Some inclusion results of certain subclass of analytic functions associated with Poisson distribution series. Hacet. J. Math. Stat. 45(4), 1101–1107 (2016)
Murugusundaramoorthy, G.: Subclasses of starlike and convex functions involving Poisson distribution series. Afr. Mat. 28, 1357 (2017). https://doi.org/10.1007/s13370-017-0520-x
Altınkaya, Ş., Yalçın, S.: Poisson distribution series for analytic univalent functions. Complex Anal. Oper. Theory 12, 1315 (2018). https://doi.org/10.1007/s11785-018-0764-y
Nasr, M.A., Aouf, M.K.: Bounded starlike functions of functions of complex order. Proc. Indian Acad. Sci. Math. 92(2), 97–102 (1983)
Nasr, M.A., Aouf, M.K.: On convex functions of complex order. Mansoura Sci. Bull. Egypt. 9, 565–582 (1982)
Nasr, M.A., Aouf, M.K.: Bounded convex functions of complex order. Bull. Fac. Sci. Mansoura Univ. 10, 513–527 (1983)
Aouf, M.K.: p-valent classes related to convex functions of complex order. Rocky Mt. J. Math. 15(4), 853–863 (1985)
Conflict of interest
The authors declare that they have no conflict of interest.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
About this article
Cite this article
Altunhan, A., Sümer Eker, S. On certain subclasses of univalent functions of complex order associated with poisson distribution series. Bol. Soc. Mat. Mex. 26, 1023–1034 (2020). https://doi.org/10.1007/s40590-020-00298-9
- Univalent functions
- Complex order
- Poisson Distributions
- Coefficient bounds and coefficient estimates
Mathematics Subject Classification